Journal of Symbolic Logic 7 (3):124-124 (1942)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269301
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,304
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Relatively Complemented Algebras.M. H. A. Newman - 1942 - Journal of Symbolic Logic 7 (3):124-124.
Some Results in BL ‐Algebras.Arsham Borumand Saeid & Somayeh Motamed - 2009 - Mathematical Logic Quarterly 55 (6):649-658.
-}$Bounded Wajsberg Algebras With A U- Operator.M. Lattanzi - 2005 - Reports on Mathematical Logic:89-111.
Hyper-Archimedean BL-Algebras Are MV-Algebras.Esko Turunen - 2007 - Mathematical Logic Quarterly 53 (2):170-175.

Analytics

Added to PP index
2016-06-30

Total views
23 ( #425,504 of 2,330,104 )

Recent downloads (6 months)
1 ( #583,587 of 2,330,104 )

How can I increase my downloads?

Downloads

My notes